MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD TEXIUM¿ NEEDLE-FREE SYRINGE; PISTON SYRINGE

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD TEXIUM¿ NEEDLE-FREE SYRINGE; PISTON SYRINGE
Catalog Number MY8030
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that doxorubicin leaked from the bd texium¿ needle-free syringe during use.The following information was provided by the initial reporter: "the oncology technician has brought to my attention that the texium needle free syringe is experiencing some leaking/drug exposure when using.Recently, doxorubicin was used.And the drug can clearly be seen (since drug is red)".
 
Additional Manufacturer Narrative
H6: investigation summary: 3 photos as samples were received and tested by our quality team.The leak is clear enough in photos to verify this complaint.Without additional information like a physical sample for investigation, the root cause remains unknown.The manufacturer has been notified of this occurrence.A device history record review for model my8030 lot number 92126501 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
 
Event or Problem Description

Brand Name
BD TEXIUM¿ NEEDLE-FREE SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16018741
Report Number9616066-2022-02017
Device Sequence Number17866022
Product Code FMF
UDI-Device Identifier10885403230523
UDI-Public10885403230523
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K071108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2024
Device Catalogue NumberMY8030
Device Lot Number92126501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown